# SDR VTZA9907708

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 850
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil Light
- Condition: Illuminated
- Location: Lt/Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7203 - IAD-ROA - DURING CLIMB, AIRCRAFT RETURNED DUE TO OIL CONTAM LIGHT.  PRESSED BOTH LEFT AND RIGHT.  LIGHT STAYED ON.  MAINTENANCE CLEANED MOISTURE FROM CAPT SKIRT PANEL DE-ICE FLUID AND CLEANED CAPTAINS DV WINDOW SEAL.  OPS CHECK GOOD.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
